# SDR AALA202301061837

- Difficulty date: December 17, 2022
- Submitted: January 6, 2023
- Operation: Air carrier
- Aircraft: N866NN
- Make and model: Boeing 737823
- Aircraft serial: 40584
- Aircraft time: 36,003 hours, 15,023 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A8123U25
- Condition: Corroded
- Location: Bs 440-500 Rbl26
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO DOOR THRESHOLD WEB LOCATED FROM BS 440 TO BS 500 AT RBL 26. REPLACED THRESHOLD WEB PER SRM 51-40-02.
